Perrigo Cold & Flu Multi-Relief Capsule 16’s

7.30

Relief from both cold and flu symptoms, including sinus pain, congestion and head colds.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Perrigo Cold & Flu Multi-Relief Capsules medicine is used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness (high temperature). It can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

Perrigo Cold & Flu Multi-Relief Capsules, Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine 6.1 mg. For the relief of symptoms of colds, flu, sinusitis and chesty coughs. Do not take with any other paracetamol-containing products or with any other flu, cold, decongestant products or cough suppressants. Always read the leaflet.

Symptomatic Relief for:

  • Aches & Pains
  • Congestion
  • Fever
  • Chesty Cough
  • Sore┬áThroat

Reviews

There are no reviews yet.

Be the first to review “Perrigo Cold & Flu Multi-Relief Capsule 16’s”

Your email address will not be published. Required fields are marked *